Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
clearmayne

am i putting too much on?

Recommended Posts

no one read my other post, so i guess ill ask again in a more concise way.

im 7 months post accutane.

i have some blackheads on my nose and cheeks and started getting some little pustules. i also have some scarring/enlarged pores.

derm gave me azcone.

i stopped using azcone and have been using some of my leftover avita cream (.o25 tret).

ive been using it for about 2 weeks now.

my skin is now a lot drier, flakier, and worse looking. pores actually look bigger. scars look more pronounced even if they feel smoother. blackheads are pretty much still there, but not much live acne.

should i stay on/are my results so far normal? or am i putting too much on or what? right now my skin looks a lot worse than when i was just using azcone/nothing just because of what i said above.

thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×